Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 563860, 5 pages
http://dx.doi.org/10.1155/2014/563860
Research Article

Global Minimization of Nonsmooth Constrained Global Optimization with Filled Function

1Department of Mathematics, Shanghai Second Polytechnic University, Shanghai 201209, China
2Department of Mathematics, Henan University of Science and Technology, Luoyang 471003, China
3Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 17 May 2014; Accepted 29 August 2014; Published 25 September 2014

Academic Editor: Sergio Preidikman

Copyright © 2014 Wei-xiang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-xiang Wang, You-lin Shang, and Ying Zhang, “Global Minimization of Nonsmooth Constrained Global Optimization with Filled Function,” Mathematical Problems in Engineering, vol. 2014, Article ID 563860, 5 pages, 2014. doi:10.1155/2014/563860